# SDR SWIA2018112945285

- Difficulty date: November 9, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD FORMER HAS CORROSION. (C-CHECK) RO: 11/26/2018. REPLACED PAX DOOR FWD FORMER. REF SRM 51-42-06-001-001-A01. PRESSURE CHECK GOOD.
